# SDR DALA2024021301996

- Difficulty date: February 10, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 91,276 hours, 42,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3231 DISC: F/A SMELLED FUEL SMELL FROM AFT CABIN. RAN QRH 8.1 AND WAS TOLD SMELL DISSIPATED. FLIGHT CONTINUED AS NORMAL. C/A: PER CREW VERBAL REPORTED SMELL CAME ABOUT RIGHT AFTER PAX USED LAV. SMELL DID NOT RETURN. INSPECTED FUSELAGE AND ENGS, FOUND NO EVIDENCE OF FUEL. CABIN INSP OK, NO FUMES OR SMELLS. AC OK FOR SC PER A320 AMM 25-41. (LP: 5535942)
